# SDR P9IA96025

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356802255
- Condition: Loose
- Location: Cargo Compt
- Part time: 64,591 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LOWER AFT BODY OVERHEAT LIGHT WAS INTERMITTENTLY FLICKERING ON AND OFF.  SECURED LOOP IN SEVERAL SPOTS ALONG LT SIDE WALL AFT CARGO IAW MM 26-14-1.  GROUND CHECKS NORMAL PER MM 26-14-0.  (X)
